Annals – Series on Mathematics and Its Application



ISSN PRINT 2066 – 5997      ISSN ONLINE 5066 – 6594                                    Mirror Site (NEW)

Description | Editorial Board | Instructions for authors | Example | The Prize Dimitrie Pompeiu  |    


The journal Mathematics and Its Applications is part of the Annals of the Academy of Romanian Scientists (ARS), in which several series are published. Although the Academy is almost one century old, due to the historical conditions after WW2 in Eastern Europe, it is just starting with 2006 that the Annals are published. The Editor-in-Chief of the Annals is the President of ARS, Prof. Dr. V.Candea and Academician A.E. Sandulescu is his deputy for this domain.

Mathematics and Its Applications invites publication of contributed papers, short notes, survey articles and reviews, with a novel and correct content, in any area of mathematics and its applications. Short notes are published with priority on the recommendation of one of the members of the Editorial Board and should be 3-6 pages long. They may not include proofs, but supplementary materials supporting all the statements are required and will be archivated. The authors are encouraged to publish the extended version of the short note, elsewhere. All received articles will be submitted to a blind peer review process. By submitting a contribution, the authors confirm that the article is not published or sent for publication elsewhere and the copyright remains the property of Editura Academiei Oamenilor de Ştiinţă din Romania.
Two issues are published every year, starting with 2009, both in electronic (ISSN 2066-6594) and printed (ISSN 2066-5997) form . Special issues devoted to International Conferences or other important mathematical events will be also considered. The journal is indexed or will register in international data bases as SCOPUS, EBSCO, ISI, Mathscinet, DOAJ, Zentralblatt fur Mathematik and other specialized information forums.

Mathematics and Its Applications has an Open Access policy: all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

Targeted topics include : 

  • Ordinary and partial differential equations
  • Optimization, optimal control and design
  • Numerical Analysis and scientific computing
  • Algebraic, topological and differential structures
  • Probability and statistics
  • Algebraic and differential geometry
  • Mathematical modelling in mechanics and engineering sciences
  • Mathematical economy and game theory
  • Mathematical physics and applications

 

2017 Volume 9 no 1 / 2017
2016 Volume 8 no 1 / 2016 Volume 8 no 2 / 2016
2015 Volume 7 no 1 / 2015 Volume 7 no 2 / 2015
2014 Volume 6 no 1 / 2014 Volume 6 no 2 / 2014
2013 Volume 5 no 1-2 / 2013
2012 Volume 4 no 1 / 2012 Volume 4 no 2 / 2012
2011 Volume 3 no 1 / 2011 Volume 3 no 2 / 2011
2010 Volume 2 no 1 / 2010 Volume 2 no 2 / 2010
2009 Volume 1, no. 1 -2009 Volume 1, no. 2 -2009